The University of Southampton
University of Southampton Institutional Repository

The sensitivity of J-integrals to material law variations for semi-elliptical surface cracks

The sensitivity of J-integrals to material law variations for semi-elliptical surface cracks
The sensitivity of J-integrals to material law variations for semi-elliptical surface cracks
0376-9429
365-375
Boothman, D.P.
175ce142-5138-437d-8ab9-d04de63284da
Lee, M.M.K.
b0eec6ec-1557-494d-bbc5-4cd053cfbe46
Luxmoore, A.R.
307e05c5-bacc-4f32-9ea7-4363f2e526e8
Boothman, D.P.
175ce142-5138-437d-8ab9-d04de63284da
Lee, M.M.K.
b0eec6ec-1557-494d-bbc5-4cd053cfbe46
Luxmoore, A.R.
307e05c5-bacc-4f32-9ea7-4363f2e526e8

Boothman, D.P., Lee, M.M.K. and Luxmoore, A.R. (1996) The sensitivity of J-integrals to material law variations for semi-elliptical surface cracks. International Journal of Fracture, 80 (4), 365-375. (doi:10.1007/BF00018513).

Record type: Article

Full text not available from this repository.

More information

Published date: 1996

Identifiers

Local EPrints ID: 75368
URI: https://eprints.soton.ac.uk/id/eprint/75368
ISSN: 0376-9429
PURE UUID: 4f9d002e-99cf-49b3-8df8-0cb5ccef6c73

Catalogue record

Date deposited: 11 Mar 2010
Last modified: 17 Jul 2019 00:15

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×